Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have abscess. No relief with antibiotics. Serious?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5790 Questions
I am suffering from boils/abscess. It is happening with me from last 3 months on regular intervals. I have taken some antibiotic medicine and got no relief. Please tell me is there some serious.
Posted Wed, 21 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 21 hours later
Thanks for the query.
Recurrent boils is called as recurrent folliculitis in dermatological terms.

Dont worry it is not a serious thing.

Actually antibiotics destroy bacteria from the lesions but they cannot destroy the skin carriage of these organisms.

Nostrils and anal area are two important source of these bacteria.

In order to get total relief, it is important to destroy this carriage.

I would advice you to apply oint mupirocine daily twice in nostrils as well as anal area.
Do this for a month, you will get relief from these recurrent boils.

Also get your blood sugar levels checked.
Recurrent folliculitis is common in diabetics.

Let me know if you have any other doubts.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor